×

Found 8,161 Documents (Results 1–100)

100
MathJax

On the relationship between the solutions of an abstract Euler-Poisson-Darboux equation and fractional powers of the operator coefficient in the equation. (English. Russian original) Zbl 07581357

Differ. Equ. 58, No. 5, 577-592 (2022); translation from Differ. Uravn. 58, No. 5, 575-590 (2022).
MSC:  35C15 34G10 47D09
PDF BibTeX XML Cite
Full Text: DOI

On a priori estimates of solutions of the Tricomi problem for a certain mixed-type second-order equation. (English. Russian original) Zbl 1491.35075

J. Math. Sci., New York 260, No. 3, 286-293 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 14-20 (2019).
MSC:  35B45 35J05 35M13
PDF BibTeX XML Cite
Full Text: DOI

A Riemann-Hilbert type problem for a singularly perturbed Cauchy-Riemann equation with a singularity in the coefficient. (English. Russian original) Zbl 1491.35305

Differ. Equ. 58, No. 3, 367-380 (2022); translation from Differ. Uravn. 58, No. 3, 371-384 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Monotone decomposition of the Cauchy problem for a hyperbolic equation based on transport equations. (English. Russian original) Zbl 1491.35387

Comput. Math. Math. Phys. 62, No. 3, 432-440 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 3, 442-450 (2022).
MSC:  35Q49 65M06
PDF BibTeX XML Cite
Full Text: DOI

Variable piecewise interpolation solution of the transport equation. (English. Russian original) Zbl 1491.65083

J. Math. Sci., New York 260, No. 2, 230-240 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 166, 77-86 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software